# SDR UPS00232740

- Difficulty date: May 26, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBEAM LOWER CHORD CORRODED BS 600 LBL 12 TO 14.  CORROSION REMOVED PER SRM 51-10-06, FLOORBEAM REPAIRED IAW SMRO EO 2000-018-006, UPS ENGINEERING FILE NUMBER 727-53-2257.
